# SDR 2017F00113

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: General aviation
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 10,233 hours, 6,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 69113054
- Condition: Out Of Position
- Part time: 10,233 hours, 6,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT CENTERED IN DOOR OPENING.
